# SDR IPXA10563521

- Difficulty date: October 6, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 24,685 hours, 14,038 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Bs 1705-1713
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, MCB AFT SHEAR WEB UPPER SURFACE HAS AREAS OF CORROSION BS 1705-1713, LBL 7-15, WL 208.  REPAIRED SHEAR WEB IAW ER 10-05227 AND EO B757-5310-40446-A.
